# SDR IPXA2022100886956

- Difficulty date: October 8, 2022
- Submitted: October 10, 2022
- Operation: Air carrier
- Aircraft: N406UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23728
- Aircraft time: 36,400 hours, 24,685 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 146N102859
- Condition: Dented
- Location: Bs 1300 S23-26l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:SEG1INCOMING REPAIR ACCOMPLISHED ON FS 1300 BETWEEN STRINGERS S23L AND S26L WAS DONE PER SRM 51-70-11. CUSTOMER REQUEST TO REMOVE REPAIR AND INSTALL REPAIR PER SRM 53-00-07-2R-5 DETAIL 3REPAIRED FRAME 1300 LH PER SRM 53-00-07-2R-5 DETAIL 3 AND EA 757-5360-27-A3055
